Volume 7 Number 4 (Oct. 2017)
Home > Archive > 2017 > Volume 7 Number 4 (Oct. 2017) >
IJAPM 2017 Vol.7(4): 284-290 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.4.284-290

A Note on the Inequalities for Partial Affine System-Based Frames

Yu Tian
Abstract—In this article, partial affine system-based frames is studied. We obtain some inequalities in form of matrix for a partial affine system to be a partial affine frame in the setting of subspaces of L2(ℝ). The results improve known ones by W. Sun, Chui, Shi, and Chen, Ron and Shen.

Index Terms—Frame, wavelet frame, partial affine system.

The author is with College of Applied Sciences, Beijing University of Technology, Pingle Yuan 100, Beijing, 100124, P. R. China (email: yutian@emails.bjut.edu.cn).

Cite: Yu Tian, "A Note on the Inequalities for Partial Affine System-Based Frames," International Journal of Applied Physics and Mathematics vol. 7, no. 4, pp. 284-290, 2017.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar, EBSCO, and ProQuest
E-mail: ijapm@iap.org
  • Aug 06, 2018 News!

    IJAPM Vol 7, No 1-No 3 have been indexed by EI (Inspec)   [Click]

  • Apr 23, 2018 News!

    The paper published in Vol 8, No 3 has received dois from Crossref

  • Apr 19, 2018 News!

    Vol 8, No 3 has been published with online version     [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Read more>>